Getting Worse

Can't sleep... I take a pill

Can't stay awake... I take a pill

Head hurts, tummy hurts, kidneys' kicking... take a pill.

I have several prescribed unfortunately those are the ones I seem to take the least. It's getting a bit out of hand I think as I can no longer sleep without assistance and staying awake after taking so many sleepers is nearly impossible which means I turn to the ones to wake up. Not sure how I got to this point and don't know that I plan to fix it either... not just yet. Too much on my plate right now to slow down.

 

mysplitpersonality mysplitpersonality
36-40, F
3 Responses Mar 14, 2009

I've been a pill addict about 4 years now. Not a day goes by where I don't pop a xanax. I go to a methadone clinic, have gotten the pills off the streets at times. Addiction sucks, I hate freaking out if I run out and don't have anything to take when I wake up. Don't care for uppers much though. I took a few No Doz this evening cuz I wanted energy, but they're making me feel kinda crappy and nervous. I hope I can sleep tonight.

just took my sleeper but learned from last nights mistake. I ended up taking four times the dose as it was a stronger type. I spent the morning in a daze!

I have let myself become a pillaholic as well! Sadly, I told myself I would never let that happen but yet I find myself taking pill after pill just to make me able to make it through the day.